Standard

The maximum of Brownian motion minus a parabola. / Groeneboom, P.

In: Electronic Journal of Probability, Vol. 15, No. 62, 2010, p. 1930-1937.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Groeneboom, P 2010, 'The maximum of Brownian motion minus a parabola', Electronic Journal of Probability, vol. 15, no. 62, pp. 1930-1937.

APA

Groeneboom, P. (2010). The maximum of Brownian motion minus a parabola. Electronic Journal of Probability, 15(62), 1930-1937.

Vancouver

Groeneboom P. The maximum of Brownian motion minus a parabola. Electronic Journal of Probability. 2010;15(62):1930-1937.

Author

Groeneboom, P. / The maximum of Brownian motion minus a parabola. In: Electronic Journal of Probability. 2010 ; Vol. 15, No. 62. pp. 1930-1937.

BibTeX

@article{3828e75db98d45c0b4536c0dec084e0f,
title = "The maximum of Brownian motion minus a parabola",
keywords = "CWTS 0.75 <= JFIS < 2.00",
author = "P Groeneboom",
year = "2010",
language = "English",
volume = "15",
pages = "1930--1937",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "Institute of Mathematical Statistics",
number = "62",

}

RIS

TY - JOUR

T1 - The maximum of Brownian motion minus a parabola

AU - Groeneboom, P

PY - 2010

Y1 - 2010

KW - CWTS 0.75 <= JFIS < 2.00

UR - http://www.math.washington.edu/~ejpecp/include/getdoc.php?id=5788&article=2144&mode=pdf

M3 - Article

VL - 15

SP - 1930

EP - 1937

JO - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

IS - 62

ER -

ID: 2105335